• Agenda

     

    Programme agenda – 30th January 2018

    Time

    Session Details

    Speakers

    08:45

    Opening Remarks

    • Dr. Winnie Tang, Honorary President – Smart City Consortium

    08:50

    Opening Remarks

    • Stephen Phillips, Director General – InvestHK

    08:55

    Opening Remarks

    • Andrew Weir, Global Chair, Real Estate & Vice Chair – KPMG China

    09:00

    The Smart City Survey – HK Findings

    • Julian Vella, ASPAC Regional Head - Global Infrastructure Advisory, Co-Head – China Infrastructure – KPMG

    09:15

    Developing a Smart City Hub – Hong Kong

    • Eric Chong, President & CEO – Siemens Hong Kong

    Session 1

    Smart Cities Around the World

     

    09:30

    View from Smart City: HK +GBA +BRI

    • Rosana Wong, Executive Director – Yau Lee Group

    09:40

    View from Smart City: Bangkok

    • Shannon Kalayanamitr, Partner – Digital Park, Thailand

    09:50

    View from Smart City: Vienna

    • Monika Sturm, Principal Key Expert – Siemens AG

    10:00

    View from Smart City: Singapore

    • Paul Kent, Director, Economics & Regulation – KPMG Singapore

    10:10

    View from Smart City: Helsinki

    • Jukka Viitanen, CEO & Founding Partner – Resolute HQ Inc.

    10:20

    View from Smart City: Tokyo

    • Taylor Man, Chief Technology Officer – NTT Com Asia

    10:30

    Morning Networking Coffee Break (20 min)

     

    10:50

    Panel Discussion (40 min):

    What can we learn from other Smart Cities?

    (All speakers plus special guest Mike Zamora)

    Panel Moderator: Waltraut Ritter, Founder & Principal – Knowledge Dialogues

    Session 2

    The Future of Hong Kong

    11:30

    The Way We Want To Live

    • Dr. Anne Kerr, Global Head Cities – Mott MacDonald

    11:40

    Smart Environment

    • Wilfred Lau, Director & Board Member – ARUP

    11:50

    Smart Energy

    • Austin Bryan, Senior Director – Innovation - CLP Holdings

    12:00

    Smart Mobility

    • Denise Kee, General Manager, Corporate Strategy – MTRC

    12:10

    Smart Airports

    • Vivian Cheung, Deputy Director – Airport Authority

    12:20

    Panel Discussion (40 min):

    How can we make Hong Kong better?

    Panel Moderator: Dr. Gregg Li, President – Invotech

    13:00 – 14:10

    Lunch Break (70 min)

    Session 3

    The Next Generation: Creating a Resilient and Innovation Culture

    14:10

    Smart Tech

    • Wisdom Chan, Chief Technology Officer – Chain Development

    14:20

    Education / Training

    • Vince Chan, Co-founder – TGN Creta Ventures

    14:30

    Entrepreneurs

    • Miles Wen, Founder – Fano Labs

    14:40

    Co-Collaboration Centres

    • Gracie Ng, Manager, ICT Cluster – HKSTP

    14:50

    Co-Innovation in Cities

    • Matthew Smith, Head of IoT Market Development – Cisco Systems

    15:00

    Innovation Hubs

    • Herman Lam, Chief Executive Officer – Cyberport

    15:10

    Panel Discussion (40 min):

    How can we create a resilient, innovative

    culture for the next generation?

    Panel Moderator: Mark Lunt, Group Managing Director – JOS

           

    15:50

    Afternoon Networking Coffee Break (20 min)

     

    Breakout Sessions 16:10 - 17:40

    Topic 1:

    Urban Regeneration

    Topic 2:

    Cultural Spaces

    Topic 3:

    Designing & Planning

    Future City Clusters

    Topic 4:

    Technology

    & Innovation Hubs

    Lead Facilitator

    Julian Vella

    ASPAC Regional Head - Global Infrastructure Advisory & Co-Head – China Infrastructure

    KPMG

    Waltraut Ritter

    Founder & Principal

    Knowledge Dialogues

    Dr. Edmund Lee

    CEO

    Hong Kong Design Centre

    Eric Yeung

    President

    SCC

    Facilitator

    Dr. Gregg Li

    President

    Invotech

    Joe Vasquez

    Co-Director

    Runway Incubator

    San Francisco

    Tony Verb

    Co-founder & Managing Partner – GreaterBay Ventures & Advisors

    Mark Lunt

    Group Managing Director

    JOS

    Facilitator

    Normandy Madden

    Global Director, Media & Brand Innovation

    Digit Group

    Robbie McRobbie

    CEO

    HKRU

    Charles Ng

    Associate Director General

    InvestHK

    Herman Lam

    CEO

    Cyberport

    Facilitator

    Mike Zamora

    Managing Director

    Asia Real Estate Advisors

    Billy Naveed

    CEO & Founder

    Young Founders School

    Joanna Cheung

    Managing Director

    TusPark

    Sabine Reppert

    Founder & Director

    Intent-X Limited

    Facilitator

    Diane Mensah

    Corporate Partnerships

    WHub.io

    Dr. Anne Kerr

    Global Head Cities

    Mott MacDonald

    Wilfred Lau

    Director & Board Member

    ARUP

    Keith Cheng

    Head of Hong Kong Digitalisation Hub

    Siemens

    Facilitator

    Sui Yang Phang

    Managing Partner

    Nest

    Julian Marland

    Director of Development

    West Kowloon Cultural District

    YJ Fischer

    Senior International Business Development Lead

    Virgin Hyperloop One

    Gracie Ng

    Manager, ICT Cluster

    HKSTP

    Taylor Man

    Chief Technology Officer

    NTT Com Asia

    Session 4

    Closing Sessions

     

    17:45

    The Future of Hong Kong

    • Dr. David Chung, Under-Secretary for Innovation and Technology – HKSAR Government

    17:55

    Closing Keynote: Game Changers

    • YJ Fischer, Senior International Business Development Lead – Virgin Hyperloop One

    18:20

    Feedback from the Breakouts & Closing Remarks

    • Anson Bailey, Partner, Head of Consumer & Retail ASPAC – KPMG China

    18:40

    Networking Cocktails at the Start-Up Marketplace

     


    (Please note that this agenda maybe subject to change during the day of event)

Imprint